Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A normal space $X$ for which $X \times I$ is not normal


Author: Mary Ellen Rudin
Journal: Bull. Amer. Math. Soc. 77 (1971), 246
MSC (1970): Primary 5420, 0415, 0430
DOI: https://doi.org/10.1090/S0002-9904-1971-12702-7
MathSciNet review: 0270328
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. H. Dowker, On countably paracompact spaces, Canad. J. Math. 3 (1951), 219-224. MR 13, 264. MR 43446
  • 2. M. E. Rudin, Countable paracompactness and Souslin's problem, Canad. J. Math. 7 (1953), 543-547. MR 17, 391. MR 73155
  • 3. S. Tennenbaum, Souslin's problem, Proc. Nat. Acad. Sci. U. S. A. 59 (1968), 60-63. MR 37 #55. MR 224456

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5420, 0415, 0430

Retrieve articles in all journals with MSC (1970): 5420, 0415, 0430


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12702-7

American Mathematical Society